# SDR WRLA20110131470

- Difficulty date: January 31, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 69,841 hours, 12,362 cycles
- Engine: Pwa PW4460
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC236945
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SKIN CRACKED.  REPAIRED THE CRACK AREA IAW SRM 57-00-01 REPAIR 1 FIG 201 REV 45.  CONDITION CHECKED SATISFACTORY.
